# SDR AALA981364

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70074
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 517
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LAV MOUNT IN BETWEEN SEAT TRACK 8 AND FLOOR SUPPORT IS CORRODED.  REPLACED LAV MOUNT IN BETWEEN SEAT TRACK 8 AND FLOOR SUPPORT PER SRM 51-72-10-0, ALODINED, PRIMED, PAINTED PER SRM 51-21-00-0.  (M)
